Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stablon and brain 'zaps' sukarno

Posted by tendency on July 15, 2007, at 20:25:55

In reply to Stablon and brain 'zaps', posted by sukarno on July 15, 2007, at 17:28:22

Wow..this is kinda scary and disappointing to here. I've just started stablon about two weeks ago and have been loving it..

So, can't give you any advice on withdrawal but it makes me think that I'll only stay on stablon about a year then try quitting.

Actually, I do have one piece of taper advice that I learned the hard way: how quickly did you taper from 4 to 3 to 2 tabs? It sounds like it was over the course of perhaps a week.

IMO this can be dangerously fast. If I were tapering off Stablon after two years I'd cut back by 1/2 tab every 10 days or so. Just my 2 cents..


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tendency thread:769761
URL: http://www.dr-bob.org/babble/20070710/msgs/769776.html